# SDR MASA200400668

- Difficulty date: November 29, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 6,988 hours, 6,506 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2665 CLT HAD A SERVICE DOOR THAT WAS DIFFICULT TO OPERATE.  MAINTENANCE LUBED THE DOOR AND THE DOOR SEAL.  OPS CHECKED GOOD.
